Health knowledge made personal
Join this community!
› Share page:

I have had severe right upper abdominal pain for 7 days now with nausea and vomiting and now diarrhea. Help?


Posted by applejax1985

The abdominal pain started right along with the beginning of my menstruel cycle. I know for a fact that I do not have endometriosis per my ob/gyn. My cycle is over but I am still having the right upper abdominal pain and vomiting/nausea. Today I started having diarrhea which smells and looks like bile. I am keeping down fluids pretty well but not solid food. I have had a low grade fever on and off as well. I feel lightheaded and dizzy which started several days ago.

 
Answers (2)
Sort by: Newest first | Oldest first
I would see if you have gird. Sometimes our hormones can onset it and make you sick. If you have a sensitive stomach to greasy or acidic foods, this could be the case. If you are on the pill, this will worsen these symptoms and many doctors don't connect that. Also, if you are on the pill, these may in fact just be side effects of the pill, because as most "professionals" know, side effects vary from person to person. I would see a naprotechnician to help you because it can be really debilitating to have those symptoms every month. This way you will be a little healthier. Try www.naprotechnology.com
Have your gall bladder checked.  Could be a malfunction due to a build up of stones or "sludge".  I've been through the whole thing a few years ago.  I even found out months after it was removed that your liver has a sphincter to control bile flow.  I was in horrible pain for days, and it felt like a gall bladder attack, but it was constant.  I started to urinate brown, and that is when I went to the hospital!  My liver was failing due to a backup of bile.  After several days they finally found the problem.  The sphincter had spasmed and wasn't letting anything out.  It was snipped, and after I woke up I could at times feel the liquid dripping inside my body!  Enough talk by me :)  My point is that upper right quadrant pain is not something to push off.  Contact your doctor, make an appt with a GI dr.  They will send you for an ultrasound of the area.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: